# SDR AALA201707059003

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 17,088 hours, 2,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F110138002
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 EXIT SIGN LOOSE AND A SCREW MISSING. REPLACED LIGHT FRAME ASSY.
